Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What do fevers, nausea and abdominal pain indicate?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2002
Answered : 3820 Questions
Question
I'm having low grade intermittent fevers for about a day cold sweats all night for to nights and fever with upper abdominal pain all the way across and gurgling but no constipation no diarrhea no vomiting slight nausea. the upper abdominal pain hurts 3 to 5 and is sensitive to palpate but comes in waves of what feels like gas pain but not really??? no other symptoms except this morning I had joint aches and my skin was sensitive. but the upper abd pain hasn't improved
Tue, 8 May 2018 in Infections
 
 
Answered by Dr. Ivo Ditah 45 minutes later
Brief Answer:
You probably have a flu!

Detailed Answer:
Hi and thanks so much for this query.

I am so sorry to hear about these symptoms of fever and abdominal pain that you have reported. I have reviewed your information fully and this seems suggestive of a possible viral infection. Treatment is often limited to controlling the existing symptoms.

As management, I recommend tylenol 1000mg thrice daily for fevers and pain. Healthy diet, increased fluid intake and exercise would help accelerate the recovery process. You should feel a lot better within 3-5days.

I hope this guides and helps. I wish you well. Feel free to follow up with me if need be. If your temperature should exceed 100.5F, kindly let me know.
Above answer was peer-reviewed by
 
Follow-up: What do fevers, nausea and abdominal pain indicate? 7 minutes later
Fever is 100.9 off and on I think the lowest it got was 99.8
 
 
Answered by Dr. Ivo Ditah 0 minute later
Brief Answer:
Take the tylenol as directed and report progress!

Detailed Answer:
Hi,

Thanks for these updates. I recommend you take tylenol as recommended if you have not already done so and keep me updated.

Thanks and await your updates!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor